MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY INC. VERSACROSS ACCESS SOLUTION; INTRODUCER, CATHETER

BAYLIS MEDICAL COMPANY INC. VERSACROSS ACCESS SOLUTION; INTRODUCER, CATHETER
Model Number VXSK0021
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event has been populated with the first day of february as an approximate, since only the bsc aware date has been provided, no event date is available.Field d2b.Pro code (product code): dxf, dyb.The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during a procedure, a versacross sheath was selected for use.During the procedure it was difficult to cross the septum.No further details were reported.No patient complications were reported.The lot number provided could not be populated in the system.
 
Additional Manufacturer Narrative
The returned versacross access solution was analyzed, passed all tests performed, and exhibited normal device characteristics.He reported allegation is not confirmed.Testing and analysis of the returned sheath and dilator did not provide substantial evidence of causing difficulty advancing the device through the septum.The investigation conclusion code, cause not established was selected based on the information provided within the event description and the results obtained during investigation of the returned product.Cause not established is supported by the following objective evidence: in house inspection during manufacturing confirms that all sheath tips have concentric tip, and no tip rollback observed from test results of part ii: tip transition deformation check from dhf tss 6.10.6.At this point, it can be concluded that unknown factors most probably contributed to the event.Field b3, date of event has been populated with the first day of february as an approximate, since only the bsc aware date has been provided, no event date is available.
 
Event or Problem Description
It was reported that during a procedure, a versacross sheath was selected for use.During the procedure it was difficult to cross the septum.No further details were reported.No patient complications were reported.The lot number provided could not be populated in the system.It was further reported that the physician believes it was tortuous anatomy with calcium build up on the septum.He believes the transition from the dilator to the sheath gave them issue.They ended up trying a new sheath and crossed just fine.He said this is a pretty common event when there is a lot of calcium build up on the septum.

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BAYLIS MEDICAL COMPANY INC.
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
5825 explorer drive
mississauga on L4W 5 P6
CA   L4W 5P6
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key16726407
Report Number2124215-2023-11330
Device Sequence Number17713609
Product Code DYB
UDI-Device Identifier00685447011729
UDI-Public00685447011729
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/30/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/26/2025
Device Model NumberVXSK0021
Device Lot NumberVXFA141122
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2023
Supplement Date Received by Manufacturer05/02/2023
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown